# SDR AUS20010871

- Difficulty date: August 8, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Fractured
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE FRACTURED. PIPE IS LOCATED IN RH NOSE AREA.
